MathSciNet Relay Station
MathSciNet bibliographic data
MR321747 05A19
Paasche, I. $3$ Arten von Linearverbindungen bei Bernoullipolynomen. (German) Mat. Vesnik 9(24) (1972), 225–226.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement